Willb

370d

How is everyone? I'm currently in the epilepsy monitoring unit running a study and changing medicines (-briviact and -depakote, but +gabapentin.

Anyone else struggle with side effects or tried these medications? I've tried so many medicines/ therapies and I'm still dealing with side effects and seizures (honestly I don't know what is worse at the moment).

Epilepsy

Dizziness

Visual Disturbances

Gabapentin

Psychogenic non epileptic seizure

View all
  • Nimbus

    367d

    I take depacon. The side effects are not fun. I suffer from stomachaches, dizziness and visual disturbance

  • Willb

    367d

    Thank you for your input. I'm sorry that you had to/ have to deal with all of that. Especially if it is a medicine that you do not have the luxury to discontinue.

  • jay_

    360d

    I took briviact but it didn’t do anything for me, no side effects but also no help with the seizures. have you looked into VNS?

  • Willb

    356d

    Yes, I have a VNS currently

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.